• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7785
School of Mathematics
  Title:   Classification of large sets by trades
  Author(s):  Z. Eslami
  Status:   Published
  Journal: Ars Combin.
  Vol.:  82
  Year:  2007
  Pages:   237-242
  Supported by:  IPM
  Abstract:
In this paper, an algorithm based on trades is presented to classify two classes of large sets of t-designs, namely LS[14](2, 5, 10) and LS[6](3, 5, 12).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right